# SDR CALA9901220

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIES CORRODED AT STA 990, S29R AND STA 1090, S29R.  NEW SHEAR TIES WERE INSTALLED IAW SRM 53-10-4, 51-30-2, AND 51-10-2.
